# SDR 2004FA0000392

- Difficulty date: April 29, 2004
- Submitted: April 29, 2004
- Operation: General aviation
- Make and model: Boeing 717-200
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: BS0063
- Condition: Mismanufactured
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOD 16 INSTALLED BY OEM MISWIRED. THIS IS CAUSING THE OVER TEMP PROTECTION CIRCUIT TO BECOME INOPERATIVE.
